# SDR TRBACPCP2010002SU

- Difficulty date: January 8, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 30,658 hours, 33,736 cycles
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Part time: 30,658 hours, 33,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AT RIB 13 LOWER SURFACE FWD SKIN HAS CORROSION. TEMPORARY REPAIR, REMOVED CORROSION AND BLENDED OUT OF SKIN IAW SRM 51-21-58. PERFORMED A PERMANENT REPAIR AREA UNDER THIS EO E2-57 MR-360 AT NEXT SCHEDULED C-CK. PENDING FINAL REPAIR EMBODIMENT OR REPAIR LIFE LIMITS MONTH TACT. 33736. TDMI 3485702CB.
